Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 53 (2016), 301-311
Published electronically: January 22, 2016
Full text: PDF


MR: 0016574 (8,37f)
George Pólya
Sur une généralisation d’un problème élémentaire classique, importante dans l’inspection des produits industriels.
C. R. Acad. Sci. Paris 222, (1946), 1422-1424
Reviewed by: W. Feller

MR: 1293681 (95m:81202a)
N. Seiberg and E. Witten
Electric-magnetic duality, monopole condensation, and confinement in $N=2$ supersymmetric Yang-Mills theory.
Nuclear Physics. B 426, (1994), no. 1, 19-52
MR: 1303306 (95m:81202b)
N. Seiberg and E. Witten
Erratum: “Electric-magnetic duality, monopole condensation, and confinement in $N=2$ supersymmetric Yang-Mills theory”.
Nuclear Physics. B 430, (1994), no. 2, 485-486
Reviewed by: Hamid Kachkachi

MR: 1861442 (2003c:82018)
S. B. Shlosman
The Wulff construction in statistical mechanics and combinatorics.
Russian Mathematical Surveys 56, (2001), no. 4, 709-738
Reviewed by: B. L. Granovsky

MR: 2045303 (2005i:53109)
Nikita A. Nekrasov
Seiberg-Witten prepotential from instanton counting.
Advances in Theoretical and Mathematical Physics 7, (2003), no. 5, 831-864
Reviewed by: Marcos Mariño

MR: 2215138 (2007f:60014)
Richard Kenyon, Andrei Okounkov and Scott Sheffield
Dimers and amoebae.
Annals of Mathematics. Second Series 163, (2006), no. 3, 1019-1056
Reviewed by: Michael Prähofer

MR: 2181816 (2008a:81227)
Nikita A. Nekrasov and Andrei Okounkov
Seiberg-Witten theory and random partitions.
Progr. Math., 244, 2006, 525-596 pp.
Reviewed by: Johan A. Martens

MR: 2566160 (2011d:14012)
Elizabeth Gasparim and Chiu-Chu Melissa Liu
The Nekrasov conjecture for toric surfaces.
Communications in Mathematical Physics 293, (2010), no. 3, 661-700
Reviewed by: Chien-Hao Liu

MR: 2957303 (Review)
Dmitry Chelkak and Stanislav Smirnov
Universality in the 2D Ising model and conformal invariance of fermionic observables.
Inventiones Mathematicae 189, (2012), no. 3, 515-580
Reviewed by: Ben Dyhr

Journal: Bull. Amer. Math. Soc. 53 (2016), 301-311
Article copyright: © Copyright 2016 American Mathematical Society